MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD VENTED HOSPITAL FULL FACE MASK; MNT

FISHER & PAYKEL HEALTHCARE LTD VENTED HOSPITAL FULL FACE MASK; MNT
Model Number RT040M
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
A distributor reported on behalf of a healthcare facility in china reported that the seal of a rt040m vented hospital full face mask disconnected from the mask frame during patient use.There was no patient consequence.
 
Additional Manufacturer Narrative
(b)(4).Method: the complaint rt040m vented hospital full face mask was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is therefore based on the information and photograph provided by the customer and our knowledge of the product.Results: visual inspection of the photograph provided revealed that the seals were found partly separated from the mask bases.However, a continuous bead of glue around the mask seal on the part of the mask is visable on the photograph.The part of the seal that didn't separate from the base indicates that the seal was properly inserted.Conclusion: we were unable to determine the root cause of the observed separation.Visual inspection indicated that the masks were assembled and glued properly.This suggests that the separation occurred post production.The rt040m full face mask features a mask base, seal, and headgear.The mask seal is inserted into the mask base and is secured with glue.Each assembled mask seal is inspected to ensure it is correctly inserted and there are no unacceptable gaps between the seal and the base.Samples are taken and the mask seals are pulled apart after 24 hours to ensure they meet or exceed the required detachment force before the assembled product can be released.Our user instructions illustrate in pictorial format the correct set-up and proper use of the rt040m non-vented hospital full face mask.It also states the following: "operating pressure range: 5 - 25 cmh2o"."this mask may only be used in a hospital or clinical setting where the patient is adequately monitored by trained medical staff.Failure to monitor the patient may result in loss of therapy, serious injury or death." "in the case of therapy device failure, the use of this mask requires the same level of attention and assistance as in the use of a tracheal tube.".

Brand Name
VENTED HOSPITAL FULL FACE MASK
Common Device Name
MNT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
omid taheri
17400 laguna canyon road
suite 300
irvine, CA 92618
8007923912
MDR Report Key17962505
Report Number9611451-2023-00971
Device Sequence Number6790658
Product Code MNT
UDI-Device Identifier09420012429834
UDI-Public(01)09420012429834(10)2102354336(11)220919
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT040M
Device Catalogue NumberRT040M
Device Lot Number2102354336
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2023
Initial Report FDA Received Date10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown